# SDR MASA200300420

- Difficulty date: October 20, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 17,401 hours, 15,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: S16371
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX-DRO CREW REPORTED F/A EMERGENCY FLASHLIGHT INOPERATIVE.  MECHANIC REPLACED THE BATTERY.
